# SDR CALA2024072902118

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,229 hours, 31,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Torque Box
- Part number: D5347556521200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORSION BOX COVER CORRODED.  REMOVED AND REPLACED TORSION BOX COVER AT AFT PIT IAW A320 SRM 5 1-42-11-001
